# SDR AALA201904239003

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,722 hours, 10,021 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE FALSE MESSAGE POSSIBLE, MID LAVATORY. MAINTENANCE PERFORMED BITE TEST AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER TSM 26-17-00, NO FAULTS FOUND.
